# SDR AALA202312282483

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 27,785 hours, 13,149 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: F/A REPORTS THAT WE ARE MISSING SPARE LIFE JACKETS IN STORAGE COMPARTMENT. MAINTENANCE INSTALLED SPARE LIFE VEST IAW AMM 25-66-52.
